Communications in Mathematical Physics

Global existence of generalized solutions of the spherically symmetric Einstein-scalar equations in the large

Demetrios Christodoulou

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 106, Number 4 (1986), 587-621.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104115854

Mathematical Reviews number (MathSciNet)
MR0860312

Zentralblatt MATH identifier
0613.53047

Subjects
Primary: 83C05: Einstein's equations (general structure, canonical formalism, Cauchy problems)
Secondary: 58D30: Applications (in quantum mechanics (Feynman path integrals), relativity, fluid dynamics, etc.)

Citation

Christodoulou, Demetrios. Global existence of generalized solutions of the spherically symmetric Einstein-scalar equations in the large. Comm. Math. Phys. 106 (1986), no. 4, 587--621. https://projecteuclid.org/euclid.cmp/1104115854


Export citation